# SDR ESMR2019102501

- Difficulty date: October 11, 2019
- Submitted: October 25, 2019
- Operation: General aviation
- Aircraft: N214HL
- Make and model: Columb LC41550FG400
- Aircraft serial: 41622
- Aircraft time: 1,224 hours
- Engine: Cont TSIO550C
- Engine time: 1,224 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936844A5
- Part serial: B06BA212
- Condition: Fluctuates
- Location: Fuel System
- Part time: 1,224 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

THE PILOT FELT A SEVERE LOSS OF ENGINE POWER SHORTLY AFTER TAKEOFF AT 250 FT. AGL, AND MADE AN EMERGENCY LANDING ON A CROSSING, INACTIVE RUNWAY. FLIGHT DATA FROM THE AIRCRAFT SHOWED A DROP IN FUEL PRESSURE FROM 36.7 PSI TP 21 PSI. THE ENGINE DRIVEN FUEL PUMP WAS SET OUT TO BE TESTED BY QUALITY AIRCRAFT ACCESSORIES IN TULSA, OKLAHOMA. SEE COPY OF TEST REPORTS SENT TO 9-AMC-SDR-PROGMGR@FAA.GOV WITH UNIQUE CONTROL NUMBER ESMR2019102501. IN SHORT, FROM BENCH TEST AND INSPECTION: FUEL PRESSURE ERRATIC, ANEROID SEAL DISTORTED, ANEROID ROD WEARING UNEVENLY, AND INTERNAL FUEL LEAK.
